Dutch Teachers Programme

Europe/Zurich
CERN

CERN

Gerjan Bobbink (Nikhef National institute for subatomic physics (NL)) , Michael Jonker (CERN)
Description

The Dutch Teachers Programme 2015 will take place from 30 September to 4 October. Lectures, on-site visits and exhibitions and hands-on workshops as well will introduce its participants into cutting-edge particle physics. We hope our participants will go back to the Netherlands as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists and and and ...
If you would like to participate, please get in touch with your national organiser Surya Bonam from NIKHEF. Information about the scientific programme and agenda can be found under Timetable. More precise information concerning your arrival at CERN as well as a definite confirmation of your participation will be sent to you by e-mail. CERN and its Education Group is looking forward to welcome you here in Geneva, Switzerland.

    • 5:00 PM 8:00 PM
      Arrival at CERN
    • 8:00 PM 9:00 PM
      Welcome to CERN Restaurant 1

      Restaurant 1

      CERN

      Conveners: Gerjan Bobbink (Nikhef National institute for subatomic physics (NL)) , Michael Jonker (CERN)
      • 8:00 PM
        Welcome reception with snacks and drinks 1h
        Speakers: Gerjan Bobbink (Nikhef National institute for subatomic physics (NL)) , Michael Jonker (CERN)
    • 8:45 AM 11:00 AM
      Introduction to CERN 61/1-009 - Room C

      61/1-009 - Room C

      CERN

      22
      Show room on map
    • 11:00 AM 12:30 PM
      Hands-on workshop 143/R-003 - S'Cool LAB

      143/R-003 - S'Cool LAB

      CERN

      40
      Show room on map
      • 11:00 AM
        Cloud Chamber Workshop 1h 15m
        Speaker: Michael Jonker (CERN)
    • 12:45 PM 3:00 PM
      Lunch break 2h 15m
    • 3:15 PM 4:45 PM
      Particle Physics 13/2-005

      13/2-005

      CERN

      90
      Show room on map
      Convener: Albert De Roeck (CERN)
    • 5:00 PM 6:40 PM
      Visits of CERN facilities
      • 5:00 PM
        Visit to the Low Energy Ion Ring (LEIR) 45m
        Speakers: Erik Bracke , Erwin Roland Bielert (Univ. Illinois at Urbana-Champaign (US))
      • 6:00 PM
        Visit to the Synchrocyclotron (SC) - the first accelerator ever built at CERN 30m
        Speaker: Erwin Roland Bielert (Univ. Illinois at Urbana-Champaign (US))
    • 9:00 AM 9:45 AM
      Visits to CERN 13/2-005

      13/2-005

      CERN

      90
      Show room on map
      • 9:00 AM
        How to visit CERN with your class (Gerjan Bobbink);CP schending en real-time data verwerking bin LHCb (Roel Aaij 45m
        Speaker: Gerjan Bobbink (Nikhef National institute for subatomic physics (NL))
    • 10:00 AM 11:45 AM
      Visits of CERN facilities
      • 10:00 AM
        Visit to the magnet test facility (SM18) 1h
        Speakers: Erik Bracke , Erwin Roland Bielert (Univ. Illinois at Urbana-Champaign (US))
      • 11:00 AM
        Visit to the exhibition 'MICROCOSM' 45m
    • 12:00 PM 1:30 PM
      Lunch break 1h 30m
    • 1:30 PM 5:20 PM
      Visits of CERN facilities
      • 1:30 PM
        Transport from building 39 (CERN hotel reception) to CMS 30m
      • 2:00 PM
        Visit to the Compact Muon Solenoid (CMS) service cavern 1h
      • 3:00 PM
        Transport from CMS to the CERN Prévessin site 20m
      • 3:30 PM
        Visit to the Alpha Magnetic Spectrometer (AMS) 45m
        Speaker: Jeff Wiener (University of Vienna (AT))
      • 4:20 PM
        Visit to the CERN Control Centre (CCC) 50m
        Speaker: Michael Jonker (CERN)
      • 5:10 PM
        Transport from the CERN Prévessin site to the CERN Meyrin site 10m
    • 9:00 AM 11:45 AM
      Visits of CERN facilities
      • 9:00 AM
        Visit to CERN's Data Centre (building 513) 45m
        Speaker: Erwin Roland Bielert (Univ. Illinois at Urbana-Champaign (US))
      • 9:45 AM
        Visit to the Anti-matter Factory (AD) 1h
        Speaker: Erik Bracke
      • 11:00 AM
        Visit to the ATLAS Visitor Centre (AVC) 45m
        Speaker: Gerjan Bobbink (Nikhef National institute for subatomic physics (NL))
    • 12:00 PM 1:00 PM
      Closing session of the programme 61/1-009 - Room C

      61/1-009 - Room C

      CERN

      22
      Show room on map
      Conveners: Gerjan Bobbink (Nikhef National institute for subatomic physics (NL)) , Michael Jonker (CERN)
    • 1:00 PM 2:00 PM
      Lunch break 1h
    • 2:00 PM 10:00 PM
      Social events Geneva

      Geneva

      • 2:00 PM
        Discover Geneva Treasure Hunt 5h 30m
      • 8:00 PM
        Official Dinner of the Programme 2h Restaurant Edelweiss

        Restaurant Edelweiss

        Geneva

        Place de la Navigation 2, 1201 Geneva, Switzerland, Phone: +44 (0)22 544 5151
        Speakers: Gerjan Bobbink (Nikhef National institute for subatomic physics (NL)) , Michael Jonker (CERN)